# SDR UALA2012051102733

- Difficulty date: May 11, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N219UA
- Make and model: Boeing 777222
- Aircraft serial: 30551
- Aircraft time: 47,612 hours, 5,806 cycles
- Engine: Pwa PW40903
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fastener
- Condition: Loose
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EIGHT LOOSE FASTENERS ON RT NACELLE STRUT AFT FAIRING HEAT SHIELD FWD SEAL,  REMOVED & REPLACED FASTENERS.
